# SDR SWIA202161148

- Difficulty date: August 6, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL AREA -- ANGLE KICKPLATE HAS INTERGRANULAR CORROSION.    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED CORRODED PAX DOOR KICKPLATE WITH NEW KICKPLATE, REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTIUATION CARD FOR FURTHER DETAILS.ALL CHECKS GOOD. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
